| Model Number |
02.12.E0512FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Implant Pain (4561)
| Date of Event |
01/22/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 january 2026.Gmk-spherika 02.12.E0512fr gmk-sphere tibial insert e-cross - flex 5r - 12mm (k202022) lot 2345853: (b)(4) items manufactured and released on 21-dec-2023.Expiration date: 05-dec-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.Ka16r gmk spherika femoral component s6+r cemented (k211004) lot 2402435: (b)(4) items manufactured and released on 07-aug-2024.Expiration date: 24-jul-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon performed a tissue release, a common practice to restore joint mobility, and revised the liner using the standard procedure while maintaining the same thickness.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about10 months from the primary, the patient came in presenting pain and limited range of extension and the cause is unknown.The surgeon revised the femoral component and insert from a 12mm to a 10mm.The surgery was completed successfully.
Additional Manufacturer Narrative
Root cause: the surgeon revised liner height, which is a common practice to restore the joint mobility.There is no indication that any potential issue with the device may have caused or contributed to the event.